# SDR UPS06447517

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT RT STA 1770 I/B TIE DOWN TRACK FOUND CRACKED CRACK LENGHT 7/8".  TIE DOWN TRACK REPAIRED AT RT STA 1750-1770 AS PER SRM 53-10-05 FIG 5.
